# SDR CALA2025013002114

- Difficulty date: January 27, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N28457
- Make and model: Boeing 737924ER
- Aircraft serial: 41744
- Aircraft time: 38,973 hours, 14,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013436001KA06
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

37C EMERGENCY PATH LIGHT INOP. DANGLING FROM SEAT REMOVED DAMAGED LIGHT, WITHIN MEL DDP REQUIREMENTS PLACED ON PLACARD. TOMC APPROVED MEL 3319E DECAL INSTALLED. *DM* REFERENCE COLLINS AEROSPACE CMM 25-21-58-4610 PG 10165 ITEM 5,5A ADDED VERIFY ASSY AND IF OTHER PARTS ARE NEEDED FOR RECOVERY. THANKS DM! REPLACED EMERGENCY PATH LAMP ASSEMBLY ON SEAT 37C, OPS CHECKS GOOD.
